# SDR GRAA9617

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EA1D131DE
- Condition: Discharged
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT MYR, DISCOVERED THAT THE CATWALK EMERGENCY LIGHTING SYSTEM HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  THE EMERGENCY LIGHT SYSTEM OPERATIONAL CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
